Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5097
Title: Travelling wave solutions to nonlinear physical models by means of the first integral method
Authors: Aslan, İsmail
Aslan, İsmail
Keywords: First integral method
Fornberg-Whitham equation
Modified Boussinesq equation
Schrödinger equation
Traveling wave solutions
Nonlinear equations
Issue Date: Apr-2011
Publisher: Springer Verlag
Source: Aslan, İ. (2011). Travelling wave solutions to nonlinear physical models by means of the first integral method. Pramana - Journal of Physics, 76(4), 533-542.
Abstract: This paper presents the first integral method to carry out the integration of nonlinear partial differential equations in terms of travelling wave solutions. For illustration, three important equations of mathematical physics are analytically investigated. Through the established first integrals, exact solutions are successfully constructed for the equations considered. © Indian Academy of Sciences.
URI: http://hdl.handle.net/11147/5097
ISSN: 0304-4289
0304-4289
0973-7111
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
5097.pdfMakale182.47 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

Page view(s)

20
checked on Oct 21, 2021

Download(s)

34
checked on Oct 21, 2021

Google ScholarTM

Check


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.